Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Testicle pain, little ejaculation, now unable to ejaculate. Need help

Hi, Few days back i got excited by seeing some scenes and got erection and very little fluid was oozed out of my penis . There was also s little pain in my testes. From last 2 days I have been trying to masturbate but i am not getting ejaculation . I am not into hard masturbation but this is really troubling me. Please help.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have developed Prostatitis with Orchitis.
This can be confirmed only on clinical examination and Digital Rectal Examination by a qualified Urologist.
Please get your routine urine test and ultrasound scanning done to confirm the diagnosis.
Take some antibiotics like Cefotaxime along with some anti inflammatory like Diclofenac to control the infection and pain in testicle.for a week.
It should get cured
Answered: Tue, 12 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor